# SDR VGCA20120521006

- Difficulty date: May 21, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 34,162 hours, 22,936 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 740 S28l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR INBD FLANGE OF STR 28R AND 28L FWD OF DELTA KEEL AT STA 740.
